# SDR BAQA085092

- Difficulty date: March 5, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,600 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 375002241
- Part serial: 2429
- Condition: Inaccurate
- Location: Cockpit
- Part time: 950 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER INACCURATE. REPLACED WITH SERVICEABLE UNIT.
